Advances in Linear Algebra & Matrix Theory

Vol.3 No.4(2013), Paper ID 40528, 8 pages

DOI:10.4236/alamt.2013.34008

 

Computing Approximation GCD of Several Polynomials by Structured Total Least Norm

 

Xuefeng Duan, Xinjun Zhang, Qingwen Wang

 

College of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin, China
College of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin, China
Department of Mathematics, Shanghai University, Shanghai, China

 

Copyright © 2013 Xuefeng Duan, Xinjun Zhang, Qingwen Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Duan, X. Zhang and Q. Wang, "Computing Approximation GCD of Several Polynomials by Structured Total Least Norm," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 39-46. doi: 10.4236/alamt.2013.34008.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.